By Topic

On closed form solutions for the differential matrix Riccati equation problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Incertis, F. ; IBM Scientific Center, Madrid, Spain

A new formulation of the differential matrix Riccati equation is presented and a closed analytical solution is obtained under the hypothesis that certain commutativity conditions are fulfilled on a transformed space. The formulation generalizes the results of [1] on algebraic equations to differential matrix Riccati equations. To illustrate the usefulness of the method, a closed analytical solution of the differential matrix Riccati equation is obtained inR^{2 times 2}.

Published in:

Automatic Control, IEEE Transactions on  (Volume:28 ,  Issue: 8 )